Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stopped taking contraceptive pill, stomach cramps, spotting, missed periods. Side effect of pills or implantation?

Hi. I have stopped taking my contraceptive pill. I had withdrawl bleed mid cycle for 4 days. Saturday gone I got aches down both legs and bad period cramps which lasted an hour then went. Since then I ve felt mild cramps and had brownish thick jelly type mucus when I wipe. My next period is due this weekend. Does this sound like an effect from pills or could it be implantation?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2014
Hello and welcome to HCM,
I understand your problem.

Since you stopped the pills you may be having an ovulation. Sometimes pain occurs during ovulation. It is temporary and goes away after some time. The bleeding may be premenstrual spotting or implantation bleeding if you had unprotected sex. Please wait until this weekend for your periods. If they are delayed then get a urine test done after 7 days to rule out pregnancy.

If the discharge persists then an examination by a gynecologist for other causes like a polyp or erosion may be needed.
Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor